MathSciNet Relay Station
MathSciNet bibliographic data
MR1118824 (94c:57022) 57M50 (57S25)
Dunbar, William D. Nonfibering spherical $3$-orbifolds. Trans. Amer. Math. Soc. 341 (1994), no. 1, 121–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement